# SDR AALA20140720006

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 58,939 hours, 7,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0201820001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT 45G INOPERATIVE & MISSING COVER.  REPLACED LAMP & COVER FOR SEAT MOUNTED EMER LIGHT AT 45G.  OPERATIONS CHECKED NORMAL.
